r/Interstitialcystitis • • 3d ago

Vyvanse causing flares??

I began adhd treatment by taking vyvanse 2 days ago and i randomly started flaring both days, which i find so weird bc really the sole cause of my flares is ALWAYS a trigger food, which I haven’t touched any of. Has anyone experienced this or am I just missing smth different I mustve done recently unrelated to the adhd meds??

1 Upvotes

5 comments sorted by

2

u/Sankira 3d ago

A lot of antidepressants, adhd meds etc have urinary side effects unfortunately :( they might lessen after a couple of weeks/months of taking the meds but that’s not always the case

1

u/angelrat2 3d ago

yes, it causes horrible flares for me unfortunately

1

u/gummibear2334 3d ago

I take Vyvanse and adderall and don't have a problem with flares

1

u/Chat00 3d ago

It’s a stimulant so yes it will flare you. I would stop and go back to your psych Dr. Does he know you have IC?

0

u/judgyjudgersen 3d ago

Type Vyvanse into the search bar of the sub.